# SDR CALA2021122702441

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 114,123 hours, 17,775 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: 20121
- Condition: Failed
- Location: M9047
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B767-33-3-7002 - EMERGENCY BATTERY PACK M9047 SELF TEST FAIL TRANSFER REF. NON-ROUTINE ZGY512672 & ORIGINATED BY EMP V897802 EMERGENCY POWER SUPPLY CHARGER REPLACED AND INSTALLATION TEST NORMAL IAW AMM 33-51-07 WORK ACCOMPLISHED BY MECHANIC V920595 INSPECTED BY V897802 ADD EMP:V897802
